Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19330
Title: POLARIZATION, PROPAGATION AND MHD WAVE MODES OF PI2 PULSATIONS - SABRE SAMNET RESULTS
Authors: YEOMAN, TK
LESTER, M
MILLING, DK
ORR, D
First Published: 1-Jul-1991
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: PLANETARY AND SPACE SCIENCE, 1991, 39 (7), pp. 983-998
DOI Link: 10.1016/0032-0633(91)90104-I
ISSN: 0032-0633
Links: http://hdl.handle.net/2381/19330
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.